# SDR CA110215012

- Difficulty date: February 13, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 6,010 hours
- Engine: Lyc O540F1B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Condition: Chattering
- Location: Magneto
- Component: Magneto
- Component part number: 106006163
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POINTS CHATTERING.  REPLACED MAGNETO.
